CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Covariance structure of parabolic stochastic partial differential equations

Annika Lang ; Stig Larsson (Institutionen för matematiska vetenskaper, matematik) ; Ch. Schwab
Stochastic Partial Differential Equations: Analysis and Computations (2194-0401). Vol. 1 (2013), 2, p. 351-364.
[Artikel, refereegranskad vetenskaplig]

In this paper parabolic random partial differential equations and parabolic stochastic partial differential equations driven by a Wiener process are considered. A deterministic, tensorized evolution equation for the second moment and the covariance of the solutions of the parabolic stochastic partial differential equations is derived. Well-posedness of a space–time weak variational formulation of this tensorized equation is established.



Denna post skapades 2014-07-09. Senast ändrad 2014-10-27.
CPL Pubid: 200359

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys
Sannolikhetsteori och statistik

Chalmers infrastruktur